# SDR UALA2010052101717

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 46,074 hours, 5,492 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 57c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW TECH CREW REPORTED EMERGENCY LIGHT BAR ON SEAT 57C MISSING.   REPLACED LIGHT ASSY, OPS CKS OK.
